Skip to Main content Skip to Navigation
Journal articles

Single straddle carrier routing problem in port container terminals: mathematical model and solving approaches

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03212767
Contributor : Hoai An Le Thi <>
Submitted on : Friday, April 30, 2021 - 12:21:40 AM
Last modification on : Thursday, May 6, 2021 - 7:22:05 PM

Identifiers

Citation

Babacar Mbaye Ndiaye, Le Thi Hoai An, Tao Pham Dinh. Single straddle carrier routing problem in port container terminals: mathematical model and solving approaches. International Journal of Intelligent Information and Database Systems, Inderscience, 2012, 6 (6), pp.532-554. ⟨10.1504/IJIIDS.2012.050096⟩. ⟨hal-03212767⟩

Share

Metrics

Record views

24